# SDR RAIA201404060001

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 33,573 hours, 29,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL AT PASSENGER DOOR THRESHOLD CORRODED.  MAINTENANCE REPLACED CHANNEL.
